# SDR DALA2014111806271

- Difficulty date: November 16, 2014
- Submitted: November 27, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS 1451 LONGERON 1.   FRAME, REPLACED IAW  SRM 51-30-2, 51-30-5 AND DWG 9911860-3, REV=L.
